# SDR AALA202211157858

- Difficulty date: November 3, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE SUPPORT BAFFLE LOCATED FROM BS 500E TO BS 500F AT S26L. REPLACED BAFFLE PER SRM 51-40-02-0G AND SRM 51-40-05-0G.
